PASCAL - Pattern Analysis, Statistical Modelling and Computational Learning

Hamiltonian cycles in Cayley graphs whose order has few prime factors
Dragan Marušič, Klavdija Kutnar, D. W. Morris, Joy Morris and Primož Šparl
Journal of mathematical analysis and applications Volume 5, Number 1, pp. 27-71, 2012. ISSN 1855-3966


We prove that if Cay(G; S) is a connected Cayley graph with n vertices, and the prime factorization of n is very small, then Cay(G; S) has a hamiltonian cycle. More precisely, if p, q, and r are distinct primes, then n can be of the form kp with 24 ≠ k < 32, or of the form kpq with k ≤ 5, or of the form pqr, or of the form kp2 with k ≤ 4, or of the form kp3 with k ≤ 2.

EPrint Type:Article
Project Keyword:Project Keyword UNSPECIFIED
Subjects:Theory & Algorithms
ID Code:9258
Deposited By:Boris Horvat
Deposited On:21 February 2012